# SDR ABXR2019020800283

- Difficulty date: February 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 9,142,934 hours, 43,909 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Component: Slat, Boeing
- Component part number: 114T410518A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT L/E SKIN CORRODED.
